# SDR J7SA2022092800335

- Difficulty date: September 25, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N936MP
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4173
- Aircraft time: 5,430 hours, 2,488 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW SMELLED SMOKE, THEN NOTICED A SMALL AMOUNT OF SMOKE COMING FROM THE TOP LEFT CORNER OF THE CAPTAIN WINDOW. CREW TURNED OFF THE WINDOW HEAT AND SMOKE AND SMELL DISSIPATED. REPLACED THE LEFT WINDSHIELD. LEAK AND OPS CHECK GOOD. WORK COMPLETED IAW G450 AMM 56-11-02 AND 30-41-02.
